# SDR SWAA2023012794748

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 70,809 hours, 42,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER MIDDLE THRESHOLD HAS CRACK MEASURING L=.25 LOCATED 14.5 AFT OF FWD EDGE<[01] REMOVED FWD CARGO DOOR LOWER SILL SCUFF PLATE AND BULLNOSE REF 737 AMM 53-11-02;[02] REPLACED 2EA NUT PLATES ON FWD CARGO DOOR LOWER SILL REF 737 SRM 51-40-02;[03] INSTALLED FWD CARGO DOOR LOWER SILL AND SCUFF PLATE PERT AMM 53-11-02
